Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Vomiting after taking antidepressant medication - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Depression
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2250 Questions
User :   Hi,
Doctor :   Hi,
User :   doctor friend has taken rexipra yesterday
User :   10 mg ..cause she thouht it might reduce her dipression
User :   her stomach is paining and she has a terrible vommiting sensation..
User :   unbearrable pain ..
User :   what to do doc...i am very scared
User :   she dint take rexipra today
Doctor :   Ok, are the symptoms since taking the medicine ?
User :   noo doctor ....only since evening
User :   she had stomach pain for about halfan yesterday
User :   after talking the medicine
User :   she has pcod too...
Doctor :   Is is for the first time she took the medicine yesterday ?
User :   yes doctor..
User :   she has pcod so,her stomach will pain during period times but she has vomittimng sensation now..
Doctor :   Ok, the symptoms she has are typical side effects but if severe she may have to be taken to a local doctor who can prescribe her antispasmodic medication
User :   i think it is severe doctor, do u advice me to take her to a doctor now.
Doctor :   yes,
Doctor :   it may not be dangerous but she may be needing symptomatic treatment
User :   can u prescribe any medicine for that i can go buy and her now..
Doctor :   I am sorry , its very unethical and dangerous to prescribe medication without examining her
Doctor :   and its also a side effect of a medication what she is suffering from
User :   do u think it not dangerous ...
User :   can we see till morning...
Doctor :   I would advice you to take her now
Doctor :   as the symptom she has is not a dose dependent sideffect
Doctor :   it may worsen if not treated with an antispasmodic
User :   but doctor she dint take it today... only yesterday she took that medicine and still do u think she will have the pain and symptoms starting in the evening...
Doctor :   yes, there are possibilities
User :   ohh ..okk doctor
Doctor :   also a detailed examination is needed to confirm the same
User :   ok
User :   thankyou doctor ...thankyou
Doctor :   You are welcome
Doctor :   Thanks for consulting me
User :   i really appreciate ur advice and the service health care magic provides..
User :   you are absolutely welcome doctor ... thank you again ...
Doctor :   Thanks again
Doctor :   Bye for now
Doctor :   Take care
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor